Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Is it normal to get early periods after removing IUD ?

Hi, I am 32 year old, have one baby (almost 4 year old), I was using IUD but removed it 4 months before after that my periods were quite regular but on last month my menstual cycle was on 9th Nov. and I got my period again on 27th Nov. Is this natural or i need to see doctor?
Asked On : Mon, 29 Nov 2010
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
  User's Response
You should see a dr and get yourself examined. Having an IUD in the uterus for long time, sometimes causes damage to the inner walls of uterus. Sometimes menses can be irregular, withtout a reason. But better be safe ...
Answered: Mon, 29 Nov 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor